A member asked:

Theres been a couple of times where ive gotten a sudden pain around the upper part of my stomach. it goes away after a minute or so, happened this morning, i take hb pressure meds and simvastatin, are those chest pains or something else?just wondered

A doctor has provided 1 answer
Dr. Jenell Wade answered

Specializes in Family Medicine

See your doctor asap: Given age and risk factors, please see your provider to get your heart checked, especially if you have not in the last year or two. Could be heartburn, but especially in women, chest pains can be "atypical" which can be different than the textbook left sided crushing chest pain radiating into the left arm. If it worsens call 911. Otherwise see your doctor for ekg, labwork, set up for stress test

Answered 7/30/2020

57 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question